MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. PJF-160 RENTAL (DMY); DUODENO VIDEOSCOPE

AIZU OLYMPUS CO., LTD. PJF-160 RENTAL (DMY); DUODENO VIDEOSCOPE
Model Number PJF-160
Medical Device Problem Code Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An endoscopy support specialist (ess) visited the site to answer questions the customer had.The customer noted the duodenoscope was being reprocessed in the oer-elite since they did not want the scopes to leave the department.The scope was rarely used and was primarily being reprocessed due to the expiration of their hang time.The ess indicated the duodenoscope was not compatible with the oer-elite and needed to be taken to the sterile processing department for eto or reprocessed using an oer-pro per the instruction for use.The ess the customer that the scope was not compatible when scanned with the oer-elite.The investigation is ongoing and follow up with the user facility is currently being performed.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
 
Event or Problem Description
The customer reported the duodenoscope was incorrectly reprocessed.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the root cause of the improper reprocessing was a different procedure than what olympus recommended in device handling and reprocessing steps.Olympus will continue to monitor field performance for this device.

Brand Name
PJF-160 RENTAL (DMY)
Common Device Name
DUODENO VIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17334109
Report Number9610595-2023-10199
Device Sequence Number20452352
Product Code FDT
UDI-Device Identifier04953170433498
UDI-Public04953170433498
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K954451
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPJF-160
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2023
Supplement Date Received by Manufacturer07/20/2023
Initial Report FDA Received Date07/17/2023
Supplement Report FDA Received Date08/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/10/2007
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown